# SDR YENA2025020500134

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N3240J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55314
- Aircraft time: 528 hours, 256 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radar
- Condition: Faulted
- Location: Ground Prox
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#125, JFK-TPA. (AIRCRAFT DIVERTED TO RDU) GPWS TERRAIN WARNING AT FL340 THROUGH DESCENT ( TERRAIN AWARENESS AND WARNING SYSTEM (TAWS) - CLASS A 1) GROUND PROXIMITY WARNING SYSTEM (GPWS) ); OPS CHECK IRW AMP 34-42-02. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SVC. THIS CLEARS MDDR PLACARD REMOVED MX-4 UPDATED.
